# SDR IPXA2021032867391

- Difficulty date: March 2, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD. LOWER CARGO FLOOR BEAM IS CRACKED AT STA. 6-70, X= -57.5 AND Z= -98.REPAIRED CRACKED FLOOR BEAM AT STA. 6-70, X= -57.5 AND Z= -98 IAW SRM 53-40-51 REPAIR 1 FIG. 202. (MAJOR)
